# SDR DALA2021093005903

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 WEAR ON PASSENGER CREW DOOR 842 LOWER ROLLER RH IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED ROLLER PER A320 AMM 52-13-31. (1965977)
